Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Ofm Ds Syrup Questions

What's the uses of oflowal oz suspension containing ofloxacin and metronidazole suspension. Its been given to 2.5 years kid. Please reply.

Dr.Rajmohan Thangavel 95% (102ratings)
MD - Paediatrics
Pediatrician,
What's the uses of oflowal oz suspension containing ofloxacin and metronidazole suspension. Its been given to 2.5 yea...
Ofloxacin and metronidazole being given to treat amebic dysentry and other bacterial infection. If the stools are watery, not mixed with mucus or blood -no need to give.
Submit FeedbackFeedback

I am having gum motions from 4 days full stomach pain consulted a clinic I have given a tablet by name ofloxacin and ornidazole and two colon bottles metronidazole and ofloxacin infusion is this preferable.

Dr.Nisha Motwani 91% (1079ratings)
BAMS
Ayurveda, Ahmedabad
Hey dear let me inform you this all r banned drugs in india cz they have side effects do try ayurvdic medicines named hingukampilak 3 times before meal and sanjivani vati 3 tablet 3 times with warm water you will be recovered without any side effecta.
1 person found this helpful
Submit FeedbackFeedback

1.st day headache weakness fever 2 and 3rd day vomiting 10 times and water diarrhoea greenish color. 10 minutes after I eat or drink I am getting diarrhoea which I took orally. Medication iv ofloxacin iv metronidazole and dns and rl 1 each. Ofloxacin and ornidazole tablet and rifaxin 400 mg tablet Still diarrhoea not controlling please tell me reason. Any hepatitis condition? Or normal bacterial infection.

Dr.Hetal Jariwala 91% (2882ratings)
MD - Alternate Medicine, BHMS
Homeopath, Surat
1.st day headache weakness fever
2 and 3rd day vomiting 10 times and water diarrhoea greenish color. 10 minutes after...
Get a full blood report. It will help you find out the general cause of disease whether it is bacterial infection or not. To control diarrhoea, take Duphalac syrup one spoon 2 times a day. Continue taking antibiotic treatment along with it.
Submit FeedbackFeedback

My baby girl of 5 month is having loose motions 6-8 times and treatment is going on. It happens regularly around in 10-15 days doctor has given treatment 1) netilmicin injection ip 25 mg /1 ml - 3 injection in 3 days 2) yamoo drops (lactase enzyme drops) 3) metronidazole & ofloxacin suspension perfect 4) p-125 drops (paracetamol paediatric oral suspension ip) please help my baby by giving proper treatment.

Dr.Neha Mahar 88% (33ratings)
MD - Ayurveda, Post Graduation Proficiency in Panchkarma, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Ahmedabad
My baby girl of 5 month is having loose motions 6-8 times and treatment is going on. It happens regularly around in 1...
Don't use such medicines again and again. Whatever your eating will affect your baby. If your having excessive chhole, chane ,maida, aloo etc. She will suffer too. Stop eating heavy food. Put hinga water on her belly.
1 person found this helpful
Submit FeedbackFeedback

I am having fungal infection with pus in between legs and on chest and on knee. It start from a small red circle and increases day by day. I am facing this problem from 3-4 months. I am taking itraconazole capsule itz-200, teczine 10 and applying (ofloxacin, ornidazole,itraconazole&clobetasol propionate cream) solderm cream but I it is not effecting my allergy. I eat the medicine for 2 week but no effect. I had applied (ciprofloxacin, metronidazole, terbinafine hydrochloride & clobetasol propionate cream) castor -nf skin cream, it is very effective cream but it clean the area and after some day it start itching and and start with redness.

Dr.Love Patidar 91% (270ratings)
Kasturba Medical College, Manipal, Indian Institute of Aesthetic Medicine, FMC (Fellow in Med.Cosmetology)
Dermatologist, Indore
I am having fungal infection with pus in between legs and on chest and on knee. It start from a small red circle and ...
You have been experimenting with so so many medicines for your fungal infection, most of which are not even antifungal... & even some are strong steroids with many adverse effects. In all you have not been treated properly otherwise fungal infection is one of the simplest infection to treat. Proper medicines with right duration of the treatment will definitely improve your infection.
2 people found this helpful
Submit FeedbackFeedback

I can't do a medical test. I feel sharp pain in urethra while urinating, frequent urine and itching after urination. It sounds like a uti, but the symptom is not changing from 6 years, so it's probably is not an uti. I have taken metronidazole and ofloxacin tablets, both didn't work. Many homeopathic medicines like can notharis 30, nux 30, eupatorium perf, renakoll syrup has no effect. I am not sexually active. I am only 19 years old now, what medicine will cure me? Please suggest something. Drinking water helps. What antibiotic or homeopathic medicine should I take? It pains to touch my urethra. And my clitoris looks swollen from one side but doesn't pains. Please suggest a medicine that will definitely work asap?

Dr.Sharyl Eapen George 95% (1176ratings)
General Physician, Ooty
I can't do a medical test. I feel sharp pain in urethra while urinating, frequent urine and itching after urination. ...
To identify the organism causing the infection, you will have to give a urine sample for culture. If the infection has lasted for 6 years that means it is probably resistant to a lot of antibiotics. It is better to get your gynaecologist to have a physical examination so they can rule out any other infection. If drinking water helps then it most definitely is a uti, but the reason for the infection staying for 6 years has to be investigated. Which is why I am suggesting you to give a urine sample for culture and also visit your gynaecologist. If you found my answer helpful, please leave a positive feedback as it helps me with my practice. Thank you.
1 person found this helpful
Submit FeedbackFeedback

I have just started taking metronidazole 250 mg (3 tablets 3 times a day). Does metronidazole cause urine to be kind of red.

Dr.Namita Gupta 91% (139ratings)
General Physician, Kolkata
I have just started taking metronidazole 250 mg (3 tablets 3 times a day). Does metronidazole cause urine to be kind ...
Yes. Darker color urine is one of the known side effects of metronidazole. However if symptoms doesn't subside on stopping the medication, you need to get evaluated further.
Submit FeedbackFeedback